# SDR COM60518

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509197
- Condition: Defective
- Location: Lt Engine
- Part time: 4,300 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE HAS NO OIL PRESSURE.  REPLACED THE PRESSURE TRANSDUCER.
